mental-health-icon

All signs of depression

My friend here has all signs of depression. This includes suicidal behaviour and getting angry to extremes. I told her to a psychiatrist and was suggested tab naxi and tab emset. I checked net and it says these tabs are used in case of chemotherapy. Is this the right drug? I want her to calm down for a while because her behaviour has become hyper lately. Will this drug help? Was her judged by the doctor properly?
views-icons 41 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on All signs of depression

doctor profile image
Answered
hi, please take her to a psychologist and seek therapy. do not take medicines please. take care.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Hema Sampath Bangalore | Clinical Psychologist
Answered
As far as I  feel you can take ur friend for a counselling too along with right medication .
Do meet a Psychologist and let ur friend share the feelings because of which she had developed those symptoms of depression and also to resolve that.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
We cannot identify a drug by its trade name. We can identify the drug only from its pharmacological name such as is mentioned under composition on the strip. Naxi and Emset are trade names. Every company names its drugs differently. However, since they are prescribed by a qualified psychiatrist, they should be the drugs indicated for her present condition. Regarding your search in the internet, please do not depend upon the contents. First of all most sites are of questionable worth; secondly many technical words might be used which are basically meant for the information of doctors. If you check for the side effects of water, apart from all others.. you might find water poisoning and death... yes technically correct, but it is far away from practical life. Please do not take anything you read on the internet seriously. Most of them will be out of context, and not relevant to what you are seeking. For eg., Aspirin is used to manage headache and fever, but it is also used in heart problems and cancers. Now what do we say! If you have any doubts I would advise you to meet the psychiatrist who is treating her. He/she would be the right person to discuss with. Relax, everything should be okay with the right approach. Take care
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO